MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. ARTICULAR SURFACE (MC) LEFT 10 MM HEIGHT; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. ARTICULAR SURFACE (MC) LEFT 10 MM HEIGHT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated report: 3007963827-2022-00127, 3007963827-2022-00128.Medical product: femur cemented (cr) standard left size 7 item# 42502606201 lot# 64637679.Natural tibia cemented 5 degree stemmed left size e item# 42532007101 lot# 64721445.Customer has not indicated whether the product will be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient experienced left knee pain and clicking that required medical intervention approximately ten months post implantation.Attempts to obtain additional information have been made; however, no more is available at this time.
 
Additional Manufacturer Narrative
No product was returned, or pictures provided; therefore, visual and dimensional evaluations could not be performed.Medical records were provided via my mobility report and reviewed by a health care professional.Review of the available records shows that the patient was experiencing pain even after 6 months of post-ops and started experiencing clicking noise too along with moderate difficulty with usual activities and mobility noted.Device history record (dhr) was reviewed for deviations and/ or anomalies with no deviations / anomalies identified.A definitive root cause cannot be determined.Per package insert 87-6204-022-23: pain is a known adverse effect of the system.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ARTICULAR SURFACE (MC) LEFT 10 MM HEIGHT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14349329
Report Number3007963827-2022-00129
Device Sequence Number11786835
Product Code MBH
UDI-Device Identifier00889024469211
UDI-Public(01)00889024469211(17)241031(10)64453632
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K150090
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model NumberN/A
Device Catalogue Number42512100710
Device Lot Number64453632
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2022
Supplement Date Received by Manufacturer05/17/2022
Initial Report FDA Received Date05/10/2022
Supplement Report FDA Received Date05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/26/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight77 KG
Patient EthnicityNon Hispanic
Patient RaceWhite